Migraine sufferers taking birth control risk stroke

Go down

Migraine sufferers taking birth control risk stroke Empty Migraine sufferers taking birth control risk stroke

Post by Tee on Fri Apr 06, 2012 6:41 am

Vanessa Barajas
March 13, 2012

If you have a history of severe headaches, especially accompanied by visual disturbances such as flashing lights, you should be aware of the risks of taking birth control that contains estrogen, most notably an elevated stroke risk.

The changes in the levels of estrogen induced by birth control pills may affect the frequency and intensity of migraine headaches. According to the Migraine Research Foundation, “estrogen adversely influences the brain receptors that play a role in migraine development.”

http://www.thecorsaironline.com/lifestyle/2012/03/13/migraine-sufferers-taking-birth-control-risk-stroke/

_________________
I love you “Health is the greatest gift, contentment the greatest wealth, faithfulness the best relationship.” Buddha[/color][/i]
Tee
Tee
Admin

Posts : 1887
Join date : 2011-04-14
Age : 49
Location : Whitstable, Kent

https://migrainetalk.forumotion.co.uk

Back to top Go down

Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum